# SDR 9709879301

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48054
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Contl Unit
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LEFT GEAR UNSAFE LIGHT AND GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURE AND RETURNED TO MSP.  ALL LIGHTS GREEN ON GEAR EXTENSION.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED LANDING GEAR PROXIMITY CONTROL UNIT, OPERATIONAL CHECK OK.
